MathSciNet Relay Station
MathSciNet bibliographic data
MR1675178 31A99 (41A10 45E05)
Damelin, S. B.; Kuijlaars, A. B. J. The support of the equilibrium measure in the presence of a monomial external field on $[-1,1]$. Trans. Amer. Math. Soc. 351 (1999), no. 11, 4561–4584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement